On the ellipticity of coupled finite element and one-equation boundary element methods for boundary value problems

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)567-593
JournalNumerische Mathematik
Volume127
Issue number3
DOIs
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the ellipticity of coupled finite element and one-equation boundary element methods for boundary value problems. / Of, Günther; Steinbach, Olaf.

In: Numerische Mathematik, Vol. 127, No. 3, 2014, p. 567-593.

Research output: Contribution to journalArticleResearchpeer-review

@article{4a689d35d73d4f30bbe7f170ac81b772,
title = "On the ellipticity of coupled finite element and one-equation boundary element methods for boundary value problems",
author = "G{\"u}nther Of and Olaf Steinbach",
year = "2014",
doi = "10.1007/s00211-013-0593-x",
language = "English",
volume = "127",
pages = "567--593",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - On the ellipticity of coupled finite element and one-equation boundary element methods for boundary value problems

AU - Of, Günther

AU - Steinbach, Olaf

PY - 2014

Y1 - 2014

UR - http://dx.doi.org/10.1007/s00211-013-0593-x

U2 - 10.1007/s00211-013-0593-x

DO - 10.1007/s00211-013-0593-x

M3 - Article

VL - 127

SP - 567

EP - 593

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 3

ER -